# SDR ASAA2017122923050

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 16,705 hours, 5,511 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF AT FL 340 SCRATCH PAD MESSAGE, SINGLE FMC OPERATION,  FOLLOWED BY MAP FLAG ON THE FIRST OFFICER`S MAP DISPLAY.  FIRST OFFICER WAYPOINT INFO TOP RIGHT OF DISPLAY WAS MISSING. ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURES IAW QRH. THE FIRST OFFICER'S DATA RETURNED NORMAL.
